On the inclusion of an analytic symplectomorphism, close to an integrable one, into a Hamiltonian flow

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)165-183
Number of pages19
JournalRussian Journal of Mathematical Physics
Volume1
Issue number2
Publication statusPublished - 1993

Cite this

@article{70449df2a9734f59a4015f7dede94119,
title = "On the inclusion of an analytic symplectomorphism, close to an integrable one, into a Hamiltonian flow",
author = "Sergei Kuksin",
year = "1993",
language = "English",
volume = "1",
pages = "165--183",
journal = "Russian Journal of Mathematical Physics",
issn = "1061-9208",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

On the inclusion of an analytic symplectomorphism, close to an integrable one, into a Hamiltonian flow. / Kuksin, Sergei.

In: Russian Journal of Mathematical Physics, Vol. 1, No. 2, 1993, p. 165-183.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the inclusion of an analytic symplectomorphism, close to an integrable one, into a Hamiltonian flow

AU - Kuksin, Sergei

PY - 1993

Y1 - 1993

M3 - Article

VL - 1

SP - 165

EP - 183

JO - Russian Journal of Mathematical Physics

JF - Russian Journal of Mathematical Physics

SN - 1061-9208

IS - 2

ER -